Volume 12, issue 4 (2008)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Multiplicities of simple closed geodesics and hypersurfaces in Teichmüller space
1883

Greg McShane and Hugo Parlier

The rational homotopy type of a blow-up in the stable case
1921

Pascal Lambrechts and Donald Stanley

Surface subgroups from homology
1995

Danny Calegari

On boundary value problems for Einstein metrics
2009

Michael T Anderson

LERF and the Lubotzky–Sarnak Conjecture
2047

Marc Lackenby, Darren D Long and Alan W Reid

Right-veering diffeomorphisms of compact surfaces with boundary II
2057

Ko Honda, William H Kazez and Gordana Matić

Closed quasi-Fuchsian surfaces in hyperbolic knot complements
2095

Joseph D Masters and Xingru Zhang

Covering link calculus and iterated Bing doubles
2173

Jae Choon Cha and Taehee Kim

Orbifold string topology
2203

Ernesto Lupercio, Bernardo Uribe and Miguel A Xicotencatl

Knot concordance and Heegaard Floer homology invariants in branched covers
2249

J Elisenda Grigsby, Daniel Ruberman and Sašo Strle

Quantum characteristic classes and the Hofer metric
2277

Yasha Savelyev

Connected sums of unstabilized Heegaard splittings are unstabilized
2327

David Bachman

Cobordism of singular maps
2379

András Szűcs

Coarse and synthetic Weil–Petersson geometry: quasi-flats, geodesics and relative hyperbolicity
2453

Jeffrey Brock and Howard Masur

Quotients of fake projective planes
2497

JongHae Keum

Publication of this issue is now complete.